# SDR ASAA2023032042445

- Difficulty date: March 20, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 27,223 hours, 8,487 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 017345
- Condition: Faulty
- Location: E/E, E5-2
- Part time: 2,022 hours, 661 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB/ CRUISE/ DESCENT THE FMC P/RST LIGHT ILLUMINATED AT RANDOM TIMES WITHOUT A FMC SCRATCH PAD MSG. MOST OF THE TIME IT WAS ONLY ONE (CA SIDE OR FO SIDE) AT ANYTIME. OCCASIONALLY BOTH ILLUMINATED AT THE SAME TIME. AT THE TOP OF DESCENT THE CA FMC P/RST LIGHT FLICKERED FROM DIM TO BRIGHT SEVERAL TIMES. GROUNDED - YES. REPLACED #1 FMC REF B737-900 AMM 34-61-02/401. ALL INSTALLATION TESTS AND ADJUSTMENTS COMPLETE WITH NO FAULTS FOUND.
